# SDR CALA2014051391010

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 75,100 hours, 10,516 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTIFIED OF SMOKE ODOR NEAR ROW 40 DURING FLIGHT.  DEFERRED C BLEED.  CHECK ALL ELEC ITEMS IN AREA INCLUDING UNDER SEATS ABOVE STOW BINS & SEAT CONTROLS.  NO EVIDENCE OF BURNED OR OVERHEATED ITEMS FOUND & NO RESIDUE ODORS NOTED.  CHECK, ACFT RE-CIRC AIR SYS CLEAN OF ODOR.  CHECK COMPLETED IAW AMM 05-51-50.
